# SDR QXEA2013020300277

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 14,030 hours, 15,190 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spacer
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EMERGENCY EXIT DOOR IS MISSING SPACER.  ALSO DOOR HANDLE BELL CRACK AND HANDLE WERE CORRODED.  REPLACED SPACER IAW AMM 52-23-01-400-801.  REMOVED CORROSION FROM EFFECTED AREAS.
